# SDR DLM88960179

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 3340 · Exterior Lighting
- Part: Light Lens
- Condition: Lightning Strike
- Location: Rt Wing
- Stage of operation: AP
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT INCURRED LIGHTNING STRIKE ON APPROACH AND SMOKE WAS SMELLED IN CABIN AND COCKPIT.  THE SMOKE OCCURED 5 TO 8 MIN AFTER STRIKE AND DISSIPATED AFTER 10 MIN.  INSPECTED AIRCRAFT PER M/M 05-53-00 PG 601.  FOUND RT AFT TAIL LIGHT LENS SHATTERED AND NO OTHER DAMAGE NOTED.  REPLACED LENS, RAN PACKS AND NO ODORS OR SMOKE.
